# SDR CALA2025120911931

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 17,024 hours, 5,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV T, FWD EMERGENCY EXIT PROX LIGHT INOPERATIVE.  REPLACED THE LAMP IN THE EMERGENCY PROX LIGHT ON LAV T IAW AMM 33-51-14, OPS CHECKED GOOD.
